To make a long story kind of short, Emma has had fairly consistent diarrhea for the past couple of weeks. We were all unsure of the source, and to be honest, are still unsure. However, after her failed extubation attempt the other day, Emma's heart started to experience some arrhythmias called PACs. Now you or I can experience PACs from time to time and never know it, but Emma is hooked to a monitor so we know when anything and everything happens. The doctors thought that the PACs were due to her stressful day/becoming acidotic and they were only happening every once in a awhile, so they were not concerned. This morning around five Emma had a run of what appeared to be a-tach or atrial tachycardia. A-tach are runs of fast heart rate. Emma had several runs of these this morning. The only thing they can attribute this to is the fact that the medicine she is on to control these is not being absorbed due to the diarrhea. They contacted the electrophysiologist who wanted her to be switched to the IV form of the medication until her diarrhea is controlled. Please pray her heart goes back into rhythm soon. This is very scary for us.